# SDR ASOA2015082013740

- Difficulty date: August 20, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH MARKINGS HAS AREAS THROUGHOUT CABIN THAT ARE FADED AND DISCOLORED.  REMOVED EMERGENCY FLOOR PATH MARKING IAW AMM 23-51-01-000-801, A01 & AMM SUPPLEMENT 33-51-01, REV A.  INSTALLED SERVICEABLE FLOOR PATH MARKING ON IAW AMM 33-51-01-400-801 (A01) & AMM SUPPLEMENT 33-51-01, REV A.
